# SDR EIAA 2011024

- Difficulty date: March 9, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP IN STAIRWELL DOME LIGHT.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY PER B747 MM 33-51-07 PG 201 OP'S CHECK GOOD.
